# SDR GAIA04083OP

- Difficulty date: June 19, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

FLT 2878 - DURING CLIMB, SFO-FWA - SHUTDOWN NR 3 DUE TO HIGH OIL PRESSURE AND RISING OIL TEMP.  OIL PRESSURE WAS 53 PSI, OIL TEMP WAS 130 UNTIL POWER REDUCED, THEN OIL TEMP SPIKED OFF SCALE.  DUMPED 20,000 LBS FUEL. OIL TEMP GAUGE REMAINED OFF SCALE.  AN EMERGENCY WAS DECLARED AND THE CREW RETURNED TO SFO WHERE AN UNEVENTFUL LANDING WAS MADE.  (M)
